Variétés
Journal de la société française de statistique (1870)
- Volume: 11, page 88-108
- ISSN: 1962-5197
Access Full Article
topHow to cite
topJSFS. "Variétés." Journal de la société française de statistique 11 (1870): 88-108. <http://eudml.org/doc/241805>.
@article{JSFS1870,
author = {JSFS},
journal = {Journal de la société française de statistique},
language = {fre},
pages = {88-108},
publisher = {Société de statistique de Paris},
title = {Variétés},
url = {http://eudml.org/doc/241805},
volume = {11},
year = {1870},
}
TY - JOUR
AU - JSFS
TI - Variétés
JO - Journal de la société française de statistique
PY - 1870
PB - Société de statistique de Paris
VL - 11
SP - 88
EP - 108
LA - fre
UR - http://eudml.org/doc/241805
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.